Optimality Conditions for Non-Smooth Multi Objective Semi-Infinite Programming

Conference paper
Part of the Lecture Notes in Electrical Engineering book series (LNEE, volume 218)


The purpose of this paper is to consider a class of non-smooth multi objective semi-infinite programming problem. Based on the concepts of local cone approximation, K—directional derivative and K—subdifferential, a new generalization of convexity, namely generalized uniform K\( (F,\alpha ,\rho ,d) \)—convexity, is defined for this problem. For such semi-infinite programming problem, several sufficient optimality conditions are established and proved by utilizing the above defined new classes of functions. The results extend and improve the corresponding results in the literature.


Local cone approximation K—directional derivative K—sub-differential Semi-infinite programming Sufficient optimality condition 



This work is supported by Scientific Research Program Funded by Shaanxi Provincial Education Department (Program No. 08JK237).


  1. 1.
    Zhang Q (2009) Optimality conditions and duality for semi-infinite programming involving B-arcwise connected functions. J Glob Optim 45(12):615–629MATHCrossRefGoogle Scholar
  2. 2.
    Kanzi N, Nobakhtian S (2009) Noachian: nonsmooth semi-infinite programming problems with mixed constraints. J Math Anal Appl 351(22):170–181MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Kanzi N, Nobakhtian S (2010) Noachian: optimality conditions for non-smooth semi-infinite programming. Optimization 59(26):717–727MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Anurag J (2010) On sufficiency and duality in multi objective programming problem under generalized α-type I univexity. J Glob Optim 46(12):207–216MATHGoogle Scholar
  5. 5.
    Vasile P, Loan SM, Miruna B, Andreea MS (2009) Generalized V-univexity type-I for multi objective programming with n-set functions. J Glob Optim 44(34):131–148MATHGoogle Scholar
  6. 6.
    Kim DS, Bae KD (2009) Optimality conditions and duality for a class of no differentiable multi objective programming problems. Taiwanese J Math 13(45):789–804MathSciNetMATHGoogle Scholar
  7. 7.
    Bae KD, Kang YM, Kim DS (2010) Efficiency and generalized convex duality for nondiffe-rentiable multi objective programs. J Inequ App l71(33):429–440Google Scholar
  8. 8.
    Kim DS, Lee HJ (2010) Optimality conditions and duality in nonsmooth multi objective programs. J Inequal Appl 88:1–13Google Scholar
  9. 9.
    Castellani M (2001) Nonsmooth invex functions and sufficient optimality conditions. J Math Anal Appl 225(27):319–332MathSciNetCrossRefGoogle Scholar
  10. 10.
    Preda V (1992) On efficiency and duality for multi objective programs. J Math Anal Appl 42(23):234–240MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag London 2013

Authors and Affiliations

  1. 1.School of ScienceXi’an University of Science and TechnologyXi’anChina

Personalised recommendations